Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 Bumps

Med question

I am now taking Zoloft for my panic attacks. I have been taking them for three days now and they make me so dizzy. I actually go into panic attacks because of this. If anyone else has taken this how long does it take to calm down? I have been just taking my xanax and of course sleeping it of but I have been sleeping for two days and have things to get done. Help.

 
mizkriz73

Asked by mizkriz73 at 3:56 AM on Sep. 23, 2010 in Health

Level 4 (41 Credits)
This question is closed.
Answers (7)
  • I think that it may have something to do with the combo of the xanex and the Zoloft together. They are both downers and that is just gonna bring you to your bed. This will go away you just have to give it a little bit more time. I take Zoloft and it took me 3 weeks for it to finally not bring me to crawl in bed. Hang in there I have been on it for just about 2 years and i have noticed a huge difference in myself about a month or so later. Your body and brain has to get adjusted.

    raemommy

    Answer by raemommy at 4:52 AM on Sep. 23, 2010

  • Bless your heart! I have too taken Zoloft, years ago when I lost my little brother. Unfortunately, after two weeks of taking it, I quit cause I couldn't get through the side affects. It was many years ago....at least 10 and I was in my 20's, stubborn and didn't want to wait for the feelings to go away.
    I have a friend on it and she said she feels so much better, but her too suffered from being tired for the first 3-4 weeks. Hang in there sweetie, it will get better.
    It could also be the combo of the xanex with the zoloft.
    Good Luck!!!


    Momma2Parker13

    Answer by Momma2Parker13 at 4:11 AM on Sep. 23, 2010

  • Some side effects from medications are worse than the diagnosis they are being used to treat. If these dizzy spells are interferring with your activities of daily living, more so than the panic attacks, call your doctor today. See if you can get into see him and state "the dizziness is worse than the panic attacks!". Explain how your still taking the Xanax to help out with the panic caused by the dizziness. A change of meds might be neccessary to acttually treat the panic. Good luck!
    momsbreak5654

    Answer by momsbreak5654 at 5:32 AM on Sep. 23, 2010

  • try lorazapam?
    dizzy_kartajian

    Answer by dizzy_kartajian at 6:04 AM on Sep. 23, 2010

  • I think I would take one or the other, you could have that one increased in strength. Good luck hon, meds are scary.

    zbee

    Answer by zbee at 8:53 AM on Sep. 23, 2010

  • I took Zoloft for depression and it didn't help at all it made me even more depressed. I have changed my med to welbutrin xl 150mg and zanax which helps me a lot. So myb try that to help u. My Uncle was on zoloft and he ended up committing suiside so anyone I know who is on this I alway spread the word to be careful and just be awear of your mood k mama. But talk to your doc to see if u can go on something else. Good luck mama
    cmjarvis

    Answer by cmjarvis at 9:24 AM on Sep. 23, 2010

  • zoloft always worked pretty well for me, but i'm on celexa now. Put in a call to your dr. and see what they say. you may want to cut the pills in half and see if that works. You could be on too high a dose starting off. or take half in the am and half in the pm. check with your dr. And like previous poster said, stay in check with your moods. different pills effect everyone different. Prozac made me a basketcase and i had to stop it immedietly.
    MissAlisabeth

    Answer by MissAlisabeth at 9:43 AM on Sep. 23, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN